MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.110259

Медицинская библиотека · Cureus · 2026

Atypical Vesicular Skin Eruption Following a Low-Dose Methotrexate Dosing Error: A Case Report.

London Mary Grace H, Frasier Kelly M, Werpachowski Nicole K, Scaduto James

Клинический случайСтатьяПеревод в очереди

Аннотация

Methotrexate is widely used to manage various autoimmune conditions, including psoriasis and psoriatic arthritis. Although weekly low-dose regimens are generally well-tolerated, dosing errors, particularly daily instead of weekly administration, can result in acute methotrexate toxicity with mucocutaneous and hematologic complications. We present a case of clinically significant methotrexate toxicity manifesting with painful oral mucositis and vesicular cutaneous lesions on the right lateral abdomen and right supraclavicular region in a 68-year-old Caucasian female patient with psoriasis and psoriatic arthritis after inadvertently taking 15 mg of methotrexate daily for five consecutive days (75 mg cumulative) instead of her prescribed weekly 15 mg dose. The patient was admitted for intravenous hydration with sodium bicarbonate and leucovorin 200 mg every six hours, then transitioned to oral leucovorin for an additional 48 hours on discharge. Mucosal symptoms gradually resolved during her four-day admission, no new skin lesions developed after hospital day 2, and laboratory values trended toward normalization without clinically significant myelosuppression, neutropenia, thrombocytopenia, or hepatorenal injury. This case illustrates that an inadvertent daily-instead-of-weekly dosing error can produce clinically significant mucocutaneous toxicity, and that prompt recognition with leucovorin rescue may help limit progression to the myelosuppression and systemic complications that can accompany methotrexate toxicity. It is important for clinicians to remain vigilant for toxic adverse effects to prevent progression to life-threatening complications and enhance patient education to avoid dosing errors.

Для цитирования: London Mary Grace H, Frasier Kelly M, Werpachowski Nicole K, Scaduto James. Atypical Vesicular Skin Eruption Following a Low-Dose Methotrexate Dosing Error: A Case Report.. Cureus. 2026. DOI: 10.7759/cureus.110259.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.